# SDR QMLA2013110113155

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 1,340 hours, 5,012 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,247 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL130Q
- Part serial: 9443XL2
- Condition: Failed
- Location: Engine
- Part time: 1,392 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GENERATOR INDICATED ZERO AMPS AND BATTERY VOLTAGE WAS DROPPING RAPIDLY. PILOT PERFORMED NORMAL LANDING AT AIRPORT.  MECHANIC REPLACED STARTER GENERATOR.
